The operadic modeling of gauge systems of the Yang-Mills type

author
statement of authorship
Eugen Paal
publisher
journal volume number month
Vol. 74, 1
year of publication
pages
p. 109-126 : ill
keyword
operads and modeling
associativity
cohomology and variational principles
Leibniz rule
Gerstenhaber algebra and Stokes law
perturbations and operadic dynamics
operadic Heisenberg and gauge equations
ISSN
0034-4872
0034-4877
notes
Bibliogr.: 36 ref
Open Access
Open Access
scientific publication
teaduspublikatsioon
classifier
1.1
quartile
Q2
TalTech department
language
inglise